MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION ANGIO-SEAL; DEVICE, HEMOSTASIS, VASCULAR

TERUMO MEDICAL CORPORATION ANGIO-SEAL; DEVICE, HEMOSTASIS, VASCULAR
Model Number 610131
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
Terumo medical corporation received the following reported information: following a femoral intervention via 8 french sheath, the angio-seal was attempted to be used.There were no difficulties with arterial access, sheath, guidewire, or catheter.A pre-deployment angiogram was performed.There were not any issues with insertion, deployment, or withdrawal of the device.There was bad pulsation flow; therefore, when they attempted to advance the plug, it would not advance halfway through the sheath.Manual pressure was held and the patient was stable.Blood loss was less than 250cc.
 
Additional Manufacturer Narrative
D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.The actual device was not available; therefore, the actual device will not be returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide the completed investigation results.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.Since the sample was not available for evaluation, the complaint cannot be confirmed.The exact root cause cannot be determined.The device history record (dhr) review determined that the device was in a conforming state when released from terumo control.There is no indication that any manufacturing, design, or quality system issues may have led to this event.Currently, no action is recommended since this risk evaluation is within the predetermined limits in the failure mode and effects analysis (fmea)/hazard based risk table (hbrt).

Brand Name
ANGIO-SEAL
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
265 davidson ave
suite 320
somerset NJ 08873
Manufacturer (Section G)
TERUMO PUERTO RICO LLC
innovacion street lot 21
caguas west industrial park
caguas, 00725
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
9499890491
MDR Report Key24844503
Report Number3013394970-2026-00166
Device Sequence Number12178363
Product Code MGB
UDI-Device Identifier00389701011813
UDI-Public(01)00389701011813(17)260812(10)0001219796
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P930038
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/12/2026
Device Model Number610131
Device Catalogue Number610131
Device Lot Number0001219796
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer05/01/2026
Initial Report FDA Received Date04/10/2026
Supplement Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown